Year 2018, Volume , Issue 25, Pages 38 - 49 2018-10-06

Mathematical Model of Infertility Due to Obesity in Female

Nita H. Shah [1] , Shivani M. Patel [2] , Moksha H. Satia [3] , Foram A. Thakkar [4]

62 137

Now-a-days the issue of obesity is increasing worldwide due to food habits and has become a major problem. A primary reason for the exponential increase in obesity is due to consumption of high calorie food. Obesity has injurious effect on human health including the reproductive system in female. The risk of infertility, miscarriage rate and pregnancy complications are more in obese female. The impact of obesity is very risky in maturity phase of female. In order to study the impact of infertility in susceptible female due to obesity, the system of non-linear ordinary differential equations is formulated. The stability analysis is studied for infertility model. Numerical simulation is carried out using data to support the proposed analysis.

Mathematical Model, Obesity, Infertility, Basic Reproduction Number, Stability, Simulation
  • [1] Diekmann, O., Heesterbeek, J. A. P., & Roberts, M. G. (2009). The construction of next-generation matrices for compartmental epidemic models. Journal of the Royal Society Interface, rsif20090386.
  • [2] http://reelsaltlife.blogspot.in/2012/02/health-one-of-most-important-factor-in.html
  • [3] http://www.medbroadcast.com/condition/getcondition/obesity
  • [4] https://www.hsph.harvard.edu/obesity-prevention-source/obesity-causes/
  • [5] https://www.news-medical.net/health/Obesity-and-Fast-Food.aspx
  • [6] https://www.nhs.uk/conditions/obesity/causes/
  • [7] https://www.webmd.com/infertility-and-reproduction/news/20071211/obesity-linked-to-infertility-in-women#1 [8] Routh, E. J. (1877). A treatise on the stability of a given state of motion: particularly steady motion. Macmillan and Company.
  • [9] Shah, N. H., Satia, H., & Yeolekar, M. (2017). Optimal Control on depletion of Green Belt due to Industries. Advances in Dynamical Systems and Applications, 12(3), 217-232.
  • [10] Shah, N. H., Satia, M. H., & Yeolekar, B. M. (2017). Optimum Control for Spread of Pollutants through Forest Resources. Applied Mathematics, 8(5), 607atics, 8(05), 607.
  • [11] Shah, N. H., Thakkar, F. A., & Yeolekar, B. M. (2016). Dynamics of parking habits with punishment: An application of SEIR model. Journal of Basic and Applied Research International, 19(3), 168-174.
Primary Language en
Journal Section Research Article
Authors

Author: Nita H. Shah (Primary Author)

Author: Shivani M. Patel

Author: Moksha H. Satia

Author: Foram A. Thakkar

Dates

Publication Date: October 6, 2018

Bibtex @research article { jnt469208, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {38 - 49}, doi = {}, title = {Mathematical Model of Infertility Due to Obesity in Female}, key = {cite}, author = {Shah, Nita H. and Patel, Shivani M. and Satia, Moksha H. and Thakkar, Foram A.} }
APA Shah, N , Patel, S , Satia, M , Thakkar, F . (2018). Mathematical Model of Infertility Due to Obesity in Female. Journal of New Theory, (25), 38-49. Retrieved from http://dergipark.org.tr/jnt/issue/39585/469208
MLA Shah, N , Patel, S , Satia, M , Thakkar, F . "Mathematical Model of Infertility Due to Obesity in Female". Journal of New Theory (2018): 38-49 <http://dergipark.org.tr/jnt/issue/39585/469208>
Chicago Shah, N , Patel, S , Satia, M , Thakkar, F . "Mathematical Model of Infertility Due to Obesity in Female". Journal of New Theory (2018): 38-49
RIS TY - JOUR T1 - Mathematical Model of Infertility Due to Obesity in Female AU - Nita H. Shah , Shivani M. Patel , Moksha H. Satia , Foram A. Thakkar Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 38 EP - 49 VL - IS - 25 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory Mathematical Model of Infertility Due to Obesity in Female %A Nita H. Shah , Shivani M. Patel , Moksha H. Satia , Foram A. Thakkar %T Mathematical Model of Infertility Due to Obesity in Female %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 25 %R %U
ISNAD Shah, Nita H. , Patel, Shivani M. , Satia, Moksha H. , Thakkar, Foram A. . "Mathematical Model of Infertility Due to Obesity in Female". Journal of New Theory / 25 (October 2018): 38-49.
AMA Shah N , Patel S , Satia M , Thakkar F . Mathematical Model of Infertility Due to Obesity in Female. JNT. 2018; (25): 38-49.
Vancouver Shah N , Patel S , Satia M , Thakkar F . Mathematical Model of Infertility Due to Obesity in Female. Journal of New Theory. 2018; (25): 49-38.